U.S. doctors online nowAsk doctors free
Ewing, NJ
A 21-year-old male asked:

Im a 21 year old malejust got some blood work and done and everything looked phenomenal. these past two days ive been experiencing mild discomfort on my lower right side that comes and goes.is kidney disease? i take omperzole does that damage kidney

2 doctor answers4 doctors weighed in
Dr. James Ferguson
Pediatrics 46 years experience
Unlikely: Two days of minor discomfort is too vague to point to a specific problem. If you consider what is present in that location the issues range from digestive tissues, abdominal muscle, lymph nodes, etc. The kidneys are high & in back. Kidney issues with a PPI's are at the far bottom of the list of possibilities. If this interferes with your activities I would go in for an evaluation.
Dr. Bernard Seif
Clinical Psychology 40 years experience
Mild Discomfort: Another doc gave you sound advice about seeing your doc if this continues. Also, if you have frequent unfounded health concerns you may have a phobia that focuses on the body. Continue to be followed by your doc and remember that a clinical psychologist can help w/health phobias. Peace and good health.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 26, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.